Correction to on the diophantine equation 1k+2k+...+xk+R(x)=yz

M. Voorhoeve, K. Györy, R. Tijdeman

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)151-152
Number of pages2
JournalActa Mathematica
Volume159
Issue number1
DOIs
Publication statusPublished - Dec 1987

Fingerprint

Diophantine equation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Correction to on the diophantine equation 1k+2k+...+xk+R(x)=yz. / Voorhoeve, M.; Györy, K.; Tijdeman, R.

In: Acta Mathematica, Vol. 159, No. 1, 12.1987, p. 151-152.

Research output: Contribution to journalArticle

Voorhoeve, M. ; Györy, K. ; Tijdeman, R. / Correction to on the diophantine equation 1k+2k+...+xk+R(x)=yz. In: Acta Mathematica. 1987 ; Vol. 159, No. 1. pp. 151-152.
@article{395c9a5689614d8abb2dd960350d8226,
title = "Correction to on the diophantine equation 1k+2k+...+xk+R(x)=yz",
author = "M. Voorhoeve and K. Gy{\"o}ry and R. Tijdeman",
year = "1987",
month = "12",
doi = "10.1007/BF02392557",
language = "English",
volume = "159",
pages = "151--152",
journal = "Acta Mathematica",
issn = "0001-5962",
publisher = "Springer Netherlands",
number = "1",

}

TY - JOUR

T1 - Correction to on the diophantine equation 1k+2k+...+xk+R(x)=yz

AU - Voorhoeve, M.

AU - Györy, K.

AU - Tijdeman, R.

PY - 1987/12

Y1 - 1987/12

UR - http://www.scopus.com/inward/record.url?scp=33750427589&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33750427589&partnerID=8YFLogxK

U2 - 10.1007/BF02392557

DO - 10.1007/BF02392557

M3 - Article

AN - SCOPUS:33750427589

VL - 159

SP - 151

EP - 152

JO - Acta Mathematica

JF - Acta Mathematica

SN - 0001-5962

IS - 1

ER -